Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: W. W. Comfort and S. Negrepontis
Title: Chain conditions in topology
Additional book information: Cambridge Tracts in Mathematics, Vol. 79, Cambridge University Press, New York, 1982, xiii + 300 pp., $39.50.

References [Enhancements On Off] (What's this?)

  • 1. W. W. Comfort, Chain conditions in topological products and powers, Topology, Vol. II (Proc. Fourth Colloq., Budapest, 1978) Colloq. Math. Soc. János Bolyai, vol. 23, North-Holland, Amsterdam-New York, 1980, pp. 301–322. MR 588783
  • 2. F. Hausdorff, Mengenlehre, 3rd ed. (1st ed., 1914), Dover, New York, 1937; translated as Set theory, Chelsea, New York, 1957. MR 86020
  • 3. K. Kuratowski, Topologie, 4th ed. (1st ed., 1933), PWN, Warsaw, 1958; translated as Topology, Academic Press, 1966. MR 217751
  • 4. M. E. Rudin, Lectures on set-theoretic topology, CBMS Regional Conf. Ser. in Math., no. 23, Amer. Math. Soc., Providence, R.I., 1975. MR 367886
  • 5. W. Sierpinski, Hypothese du continu, 2nd ed. (1st ed., 1934), Chelsea, New York, 1956. MR 90558

Review Information:

Reviewer: James E. Baumgartner
Journal: Bull. Amer. Math. Soc. 12 (1985), 145-148
American Mathematical Society